# SDR TRBA2012044002

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,361 hours, 30,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSP FOUND THE EMERGENCY FLOOR LIGHT STRIP MISSING END CAP IN GALLEY AREA.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND END CAP AND RE-INSTALLED EMERGENCY FLOOR LIGHT END CAP IN GALLEY AREA IAW JIC 25-28-21, RAI 10000. THE ACFT WAS RETURNED TO SERVICE.
